Homepage

Personal Information

I am a research associate and lecturer at University of Virginia, mentored by Weiqiang Wang. Before that I was a Visiting Assistant Professor at University of Denver and my mentor was Andrew Linshaw. I received my Ph.D. in Mathematics from Indiana University Purdue University Indianapolis (IUPUI), advised by Evgeny Mukhin and Vitaly Tarasov.

  • Email: Kang$\cdot$Lu@Virginia$\cdot$edu, Kang$\cdot$Lu$\cdot$math@gmail$\cdot$com
  • Address: Kerchof Hall 229, 141 Cabell Drive, Charlottesville, VA 22904
  •   My CV

Education

Research Interests

Generally speaking, I am interested in Representation Theory and Quantum Algebras.

More specifically, my current research interests are: Representation Theory of Quantum Groups, Lie Algebras and Superalgebras, and Integrable System.

Preprints

See also arXiv

  1. A class of representations for twisted Yangians and affine $\imath$quantum groups
    (with Weiqiang Wang), in preparation
  2. A Drinfeld type presentation of twisted Yangians of quasi-split ADE type
    (with Weinan Zhang), in preparation
  3. A Drinfeld type presentation of twisted Yangians via degeneration
    (with Weiqiang Wang and Weinan Zhang), in preparation
  4. Twisted super Yangians of type AIII and their representations
    (arXiv:2311.16373)
  5. Isomorphism between twisted $q$-Yangians and affine $\imath$quantum groups: type AI
    (arXiv:2308.12484)
  6. A Drinfeld type presentation of twisted Yangians
    (with Weiqiang Wang and Weinan Zhang), (arXiv:2308.12254)

Publications

See also MathSciNet.

  1. On Bethe eigenvectors and higher transfer matrices for supersymmetric spin chains
    Journal of High Energy Physics 04 (2023), Article number: 120, (arXiv:2209.14416)
  2. Schur-Weyl duality for quantum toroidal superalgebras
    Journal of Pure and Applied Algebra 227 (2023), no. 9, 107382, (arXiv:2109.09005)
  3. Completeness of Bethe ansatz for Gaudin models associated with $\mathfrak{gl}(1|1)$
    Nuclear Physics B 980 (2022), Paper No. 115790, 23 pp (arXiv:2202.08162)
  4. A note on odd reflections of super Yangian and Bethe ansatz
    Letters in Mathematical Physics 112 (2022), Article no.: 29 (arXiv:2111.10655)
  5. Gelfand-Tsetlin bases of representations for super Yangian and quantum affine superalgebra
    Letters in Mathematical Physics 111 (2021), Article no.: 145 (arXiv:2103.08758).
  6. Bethe ansatz equations for orthosymplectic Lie superalgebra and self-dual superspaces (with E. Mukhin)
    Annales Henri Poincaré 22 (2021), 4087–4130, (arXiv:2103.16729).
  7. On the supersymmetric XXX spin chains associated to $\mathfrak{gl}_{1|1}$ (with E. Mukhin)
    Communications in Mathematical Physics 386 (2021), 711–747, (arXiv:1910.13360).
  8. Jacobi-Trudi identity and Drinfeld functor for super Yangian (with E. Mukhin)
    International Mathematics Research Notices 2021 (2021), no. 21, 16749–16808, (arXiv:2007.15573).
  9. Perfect integrability and Gaudin models
    Symmetry, Integrability and Geometry: Methods and Applications 16 (2020), 132, 10 pages, (arXiv:2008.06825).
  10. Solutions of \(\mathfrak{gl}_{m|n}\) XXX Bethe ansatz equation and rational difference operators (with Chenliang Huang, E. Mukhin)
    Journal of Physics A: Mathematical and Theoretical 52 (2019) 375204 (31pp), (arXiv:1811.11225)
  11. On the Gaudin model of type \(G_2\) (with E. Mukhin)
    Communications in Contemporary Mathematics 21 (2019), no. 3, 1850012, 31 pages, (arXiv:1711.02511)
  12. Multiplicity free gradings on semisimple Lie and Jordan algebras and skew root systems (with Gang Han, Yucheng Liu)
    Algebra Colloquium 26 (2019), no. 1, 123-138, (arXiv:1611.03943)
  13. Lower bounds for numbers of real self-dual spaces in problems of Schubert calculus
    Symmetry, Integrability and Geometry: Methods and Applications 14 (2018), 046, 15 pages, (arXiv:1710.06534)
  14. Self-dual Grassmannian, Wronski map, and representations of \(\mathfrak{gl}_N\), \(\mathfrak{sp}_{2r}\), \(\mathfrak{so}_{2r+1}\) (with E. Mukhin, A. Varchenko)
    Pure and Applied Mathematics Quarterly 13 (2017), no.2, 291 – 335 , a special issue of in honor of Yuri Manin’s 80-th birthday, (arXiv:1705.02048)
  15. On the Gaudin model associated to Lie algebras of classical types (with E. Mukhin, A. Varchenko)
    Journal of Mathematical Physics 57 (2016), 101703, 23 pages (arXiv:1512.08524)